Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Black spots on leg and feet, sensitive skin, dark spots on face, don't want antibiotic. Suggestion?

Hello, My daughter has black spots all over her legs down to her feet ,she is african american she has relly sensitive skin , she has some dark spots on her face they clear up a little then come back,I have tried some other products which i order off t.v. but i felt it was not working for her,I really do not want her taking antibiotics ,i do not think the work, any information would be greatly appreciated thanks
Asked On : Sun, 20 May 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i think ur daughter s black patches have something to do with her atopic dermatitis.i think black patches are only post inflammatory hyperpigmentation.daily application of moiste cream all over the body and application of momate ointment in the morning and tri o bloc ointment in the night can cure the condition.evion tablet daily once can also have a role in decreasing pigmentation
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor